# SDR C1HA200185012

- Difficulty date: September 22, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Condition: Loose
- Location: Engine Gearbox
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 1 LOST ALL OIL DURING LOSS OF PRESSURE PRECAUTIONARY ENGINE PROCEDURES WERE COMPLETED (AFTER 2 MIN COOL DOWN) AT 10 PSI OIL PRESSURE DROPPED TO 0 DURING WIND MILLING 17:05-18:00 OIL PRESSURE WAS AT 10 PSI AT SHUTDOWN AND DECREASE. INSPECTED ENGINE VISUALLY IAW TROUBLESHOOTING 02A OF PWA MM 72-00.  FOUND SEVERAL GEARBOX CASE BOLTS LOOSE, TIGHTENED BOLTS PER PG 108B STEP 4 ACCOMPLISHED MAIN OIL SCREEN INSPECTION AND REPLACEMENT (NO ABNORMALITIES NOTED) ENG CHP DETECTOR INSPECTIONS.
